# SDR DALA1143943244

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 57,465 hours, 25,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, FLOOR PANEL 151GF, HAS CRACKS AND SEVERAL DENTS ON UPPER SKIN.  REMOVED AND REPLACED FLOOR PANEL 151LF AT AFT CARGO IAW A320 AMM 53-42-14-000-0001.
